# SDR DALA14018710980

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 61,003 hours, 44,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT THE OVERWING HATCHES AND SEAT ROWS 24-30 WERE INOPERATIVE.  REPLACED A FUSE AT THE POWER SUPPLY AND SPLICED A WIRE AT ROW 28 AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
